MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/08998280.2021.1877509

Медицинская библиотека · Proceedings (Baylor University. Medical Center) · 2021

Erythema multiforme after treatment with sorafenib.

Azhar Aaminah Faheem, Saporito Rachael Camille, Jamerson Jordan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Sorafenib, an oral chemotherapeutic agent used in the treatment of solid tumors, is associated with a variety of adverse cutaneous drug reactions in up to 90% of patients. Infrequently, delayed-type hypersensitivity reactions such as erythema multiforme occur. This case describes a child treated with sorafenib for a retrosternal desmoid tumor who developed widespread erythema multiforme across his extremities, trunk, face, and mucosal membranes.

Для цитирования: Azhar Aaminah Faheem, Saporito Rachael Camille, Jamerson Jordan. Erythema multiforme after treatment with sorafenib.. Proceedings (Baylor University. Medical Center). 2021. DOI: 10.1080/08998280.2021.1877509.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.